# SDR MALA954657

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT R 3157 - DURING THE POST FLIGHT INSPECTION IN DTW, THE CREW NOTED THAT THE AFT CEILING LIGHT AND THE RIGHT FORWARD EXIT LIGHT WERE INOPERATIVE.  MAINTENANCE RESECURED A LOOSE GROUND WIRE.  SYSTEM OPERATED SATISFACTORILY.  (M)
